# SDR SWAA2020111229541

- Difficulty date: November 9, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 54,379 hours, 32,078 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416000191
- Part serial: 4535
- Condition: Faulty
- Location: Aft Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT COFFEE MAKER OMITTING ELECTRICAL ODOR.  R & R BOTH COFFEE MAKERS, PER AMM 25-30-01 CL 58775 P1-ICT 651594 P2-ICT 651587.  PN 416-0001-9 1 SN OFF 4535 SN ON 4641 2 SN OFF 01M9208010005 SN ON 0568.
